# SDR AU980842

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7R4E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Improper Part
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NR 18 PRIMARY FUEL NOZZLE SUPPLY LINE WAS AN INCORRECT PART.  THE LINE WAS CHAFING AGAINST THE NR 17 PRIMARY FUEL NOZZLE SUPPLY LINE.  UNAPPROVED PART.  PERSONNEL/MAINTENANCE ERROR.
